Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 349, Number 6

All articles in this issue are freely accessible.

Ramanujan’s class invariants, Kronecker’s limit formula, and modular equations
Bruce C. Berndt, Heng Huat Chan and Liang-Cheng Zhang.
Trans. Amer. Math. Soc. 349 (1997), 2125-2173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376539
A fixed point index for generalized inward mappings of condensing type
Kunquan Lan and Jeffrey Webb.
Trans. Amer. Math. Soc. 349 (1997), 2175-2186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422903
Resultants and the algebraicity of the join pairing on Chow varieties
Judith Plümer.
Trans. Amer. Math. Soc. 349 (1997), 2187-2209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407499
Proximity inequalities and bounds for the degree of invariant curves by foliations of $\mathbb{P}_{\mathbb{C}}^{2}$
Antonio Campillo and Manuel M. Carnicer.
Trans. Amer. Math. Soc. 349 (1997), 2211-2228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407696
$L^{2}$-homology over traced *-algebras
William L. Paschke.
Trans. Amer. Math. Soc. 349 (1997), 2229-2251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407708
Second variation of superminimal surfaces into self-dual Einstein four-manifolds
Sebastián Montiel and Francisco Urbano.
Trans. Amer. Math. Soc. 349 (1997), 2253-2269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422905
Discrete tomography: Determination of finite sets by X-rays
R. J. Gardner and Peter Gritzmann.
Trans. Amer. Math. Soc. 349 (1997), 2271-2295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376547
Doodle groups
Mikhail Khovanov.
Trans. Amer. Math. Soc. 349 (1997), 2297-2315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370644
Algebras associated to elliptic curves
Darin R. Stephenson.
Trans. Amer. Math. Soc. 349 (1997), 2317-2340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390046
Unramified cohomology and Witt groups of anisotropic Pfister quadrics
R. Sujatha.
Trans. Amer. Math. Soc. 349 (1997), 2341-2358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422911
A finiteness theorem for low-codimensional nonsingular subvarieties of quadrics
Mark Andrea A. de Cataldo.
Trans. Amer. Math. Soc. 349 (1997), 2359-2370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376545
On singly-periodic minimal surfaces with planar ends
Joaquín Pérez.
Trans. Amer. Math. Soc. 349 (1997), 2371-2389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407709
The stretch of a foliation and geometric superrigidity
Raul Quiroga-Barranco.
Trans. Amer. Math. Soc. 349 (1997), 2391-2426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1373646
On roots of random polynomials
Ildar Ibragimov and Ofer Zeitouni.
Trans. Amer. Math. Soc. 349 (1997), 2427-2441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390040
Some uniqueness and exact multiplicity results for a predator-prey model
Yihong Du and Yuan Lou.
Trans. Amer. Math. Soc. 349 (1997), 2443-2475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401768
Degenerations of K3 surfaces in projective space
Francisco Javier Gallego and B. P. Purnaprajna.
Trans. Amer. Math. Soc. 349 (1997), 2477-2492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401520
The Floer homotopy type of height functions on complex Grassmann manifolds
David E. Hurtubise.
Trans. Amer. Math. Soc. 349 (1997), 2493-2505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401774
Differential operators on Stanley-Reisner rings
J. R. Tripp.
Trans. Amer. Math. Soc. 349 (1997), 2507-2523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376559
Herz-Schur multipliers and weakly almost periodic functions on locally compact groups
Guangwu Xu.
Trans. Amer. Math. Soc. 349 (1997), 2525-2536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1373647